# SDR SWIA201335071

- Difficulty date: October 15, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 26,818 hours, 22,376 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMTS CHAFE ON  SHROUD OF LT AILERON UPPER SURFACE BY CENTER HINGE.  C-CHECK REPLACED LT AILERON UPPER LE PN CC670-13052-3 IAW SRM.
